# SDR DALA2024041504398

- Difficulty date: June 22, 2023
- Submitted: April 15, 2024
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040521
- Part serial: 71645
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAILING EDGE FLAP AFT MOVEABLE VANE DELAMINATED AND DISBOND ON LOWER SURFACE. MAINTENANCE REPAIRED THE AREA PER ERA 612964-14 REV ORIGINAL.
